Convolutors in spaces of generalized functions with exponential asymptotics
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 83-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_2_a11,
author = {S. G. Gindikin},
title = {Convolutors in spaces of generalized functions with exponential asymptotics},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {83--85},
year = {1972},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a11/}
}
S. G. Gindikin. Convolutors in spaces of generalized functions with exponential asymptotics. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 83-85. http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a11/